# SDR UHLA2010100500192

- Difficulty date: October 5, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 15,706 hours, 9,657 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Condition: Defective
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LATCH MECHANISM NOT IN NORMAL POSITION.  INDICATOR, WHICH IS NORMALLY UP AGAINST PLASTIC VIEWING PORT, IS PUSHED BACK.  REMOVED AND REPLACED R1 DOOR MAIN LINING ASSEMBLY IAW EMB 170 MM 25-23-06.
